# SDR YENA201709110760

- Difficulty date: September 11, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N292JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000179
- Aircraft time: 27,271 hours, 17,058 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040051
- Part serial: EE0067
- Condition: Damaged
- Location: R2 Door
- Part time: 26,675 hours, 16,816 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE HAS COME UNSTICHED AND PARTIALY UNRAVELED.  R & R THE DOOR SLIDE ASSEMBLY IAW AMM 25-65-01. CHECKED GOOD.
